# SDR 2012FA0000225

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: General aviation
- Aircraft: N460PB
- Make and model: Pilats PC12
- Aircraft serial: 460
- Aircraft time: 2,979 hours
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 30244
- Part serial: 1598
- Condition: Broken
- Location: Right
- Part time: 1,461 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OTBD FLOATING DISC ON THE RT BRAKE WAS BROKEN IN 3 PIECES.  NO KNOWN CAUSALITY FOR FAILURE.
